My Sweetpea is diabetic and recently I had a scare with her and it turned out she was hypoglycemic. She has been well managed on 1.5 units of Lantus twice a day (every 12 hours). The vet took her off insulin for 4 days over the holiday weekend and Peeps seemed to improve so much, I was sure she was going to take her off the Lantus entirely since she said she may not be diabetic anymore. So yesterday she went in for another fructosamine test (184) and a blood glucose test (300), and my vet said to start giving her 1 unit of Lantus twice a day. I gave her the shot last night and cried, I felt like I was harming her. My mom did her am shot. I came back from an appointment a few hours later and she seemed ill again. I called the vet and she said to lay off the insulin for a few days again. From my knowledge 184 is quite low for the fructosamine number, so wouldn't the insulin make that number even lower causing her to go hypoglycemic again? I feel like she shouldn't be on the Lantus anymore at all. Please shed some light on this for me given her numbers, I'm so nervous. My girl is also nearly 17. Thank you!